# SDR SWAA2022090943459

- Difficulty date: August 18, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737
- Aircraft serial: 30277
- Aircraft time: 52,547 hours, 33,631 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED ON FRONT SPAR BOOST PUMP STA IFSS 115 AND WBL 94.24 AT LT WING. 2022-427199. / [01] REPLACED SUPPORT ANGLE LOCATED ON FRONT SPAR BOOST PUMP AT LEVEL OF STA IFSS 115 AND WBL 94.24 AT LT WING. IAW B737-700 SRM 51-40-02; SRM 57-20-10-1A-3 ALLOWABLE DAMAGE 3; DWG # 112A2004 SHEET 5; REV -; AND DWG # 116A3001 SHEET 22; REV - SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED SUPPORT ANGLE LOCATED ON FRONT SPAR BOOST PUMP AT LEVEL OF STA IFSS 115 AND WBL 94.24 AT LT WING. IAW B737-700 SRM 51-40-02; SRM 57-20-10-1A-3 ALLOWABLE DAMAGE 3; DWG # 112A2004 SHEET 5; REV -; AND DWG # 116A3001 SHEET 22; REV - SEE INDIVIDUAL SIGNOFFS BELOW.  CERTIFIED AS RII.
